The hardest thing about the quetiapine (and venlafaxine maybe, though I attribute it more to the quetiapine) and clonazepam is what it’s done to my body, or rather what I’ve let happen.
Fat. Disgusting. Sweating and hot (that’s the pain meds too I guess). Conscious of my expanded body. I have gained so much weight in the last couple of years. And I’ve let it happen. It’s true the drugs make you gain weight and increase your appetite, but I’ve failed. I haven’t stopped it.
I’m repulsed when I pass a mirror and see the foul reflection, bigger and bigger; when I feel the flab around my stomach and waist, the one thing I used to be able to keep flat and small even if I did have chunky thighs I hid under skirts. It’s everywhere. Crawling disgusting flesh and fat.
Why did I let it? Why? Why did I return to this demanding sick big disgusting body? I want to rip and claw and cut. It’s out of control. It’s all wrong. Growing and needing and hungry and hurting inside and out, aching within, stabbing in my stomach, darts and shooting burning pains as my feet touch the ground and my joints feel like they’ve been smashed and bruised.
Failure. Why. Hate. Hate hate hate this growing sick too big too present body. Even in my dreams I’m fat fat fat, running and clawing to get out of my body. My mother is there, shouting and mocking and threatening and I wake up drenched in sweat and shaking because the nightmare is real now. I couldn’t save her and the foul thing I am stares back at me out of every mirror.
And I cry.
2 thoughts on “Fat, and hot, and horrible.”
Ginny, lovely, some advice – tell yourself ‘I am beautiful’ everyday -many times a day… It is okay to cry keep moving forward. Time is a healer and emotions and thoughts change constantly. One last thing Quetiepene is known for not leading to weight gain. I am on 600 mg and have been on that amount for some years now. I’m not saying it isn’t the cause of any perceived wait gain but it is one of anti-psychotics with the least amount of side effects. Take care xx
thank you for caring. I wish time did heal but with me it really doesn’t at least not yet. it’s more pain and more nightmares and flashbacks and feelings I can’t stand, more rejection more proof how bad and rubbish I am. I didn’t know that about quetiapine. I’ve been told the opposite by some people including doctors, that it does lead to weight gain and slows your metabolism. I guess they were just trying to make me feel better, just shows again I can’t trust them, no surprises there, and I’m actually even more of an out of control greedy pig than I thought with no excuse at all. (i do think the quetiapine is doing some good keeping me more stable though. It was definitely worse without it.)xx